# SDR SWAA2021061785170

- Difficulty date: June 13, 2021
- Submitted: June 17, 2021
- Operation: Air carrier
- Aircraft: N272WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32527
- Aircraft time: 48,326 hours, 28,843 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Loose
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LENSE COVER OVERHEAD BIN 11/12 ABC CAME OFF ; / ENTERED PREVIOUS CORRECTIVE ACTION IN ERROR. RESECURED EMERGENCY LIGHT LENS AT 11/12ABC PER AMM 33-51-03.;OKAY TO CONTINUE PER MEL 33-15-02 LENSE IS EMERGENCY EXIT ISLE LIGHT LENSE;R&RD RH EMERGENCY EXIT SHADE PER AMM 25-21-12;SEE LOG PAGE 1797700 FOR CORRECTIVE ACTION
